# SDR SWAA2021060313597

- Difficulty date: January 9, 2020
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF HAS DELAMINATION / DUE TO DELAMINATION DAMAGE ON PASSENGER CABIN FLOOR PANEL 241AAF; FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT #1418559-1 AND INSTALLED INSERTS USING BMS 5-107 LOT #AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 5S; AND DWG 147A5810-8. 59049U 01-13-20
